# SDR SWIA95778

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3117A
- Make and model: Swrngn SA227AC
- Aircraft serial: AC600
- Engine: Garrtt TPE33111U
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Condition: Failed
- Location: Dc Elect Syst
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BATT FAULT LIGHT ILLUMINATED INFLIGHT AND BOTH BATT DISC LIGHTS CAME ON.  RESET BATTERIES AND SAME PROBLEM OCCURRED AGAIN.  REPLACED BATT FEEDER FAULT RELAY, RAN ENGINES AND OPS CKS GOOD.
